MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS
Model Number M001198380
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a catheter break occurred.A mach1 guide catheter was selected for use.During the procedure, the distal 2-3cm of the catheter was broken and the device did not pass upward to the left common carotid artery.The device was then replaced with another guide catheter which passed smoothly and completed the procedure.No patient complications were reported.
 
Event or Problem Description
It was reported that a catheter break occurred.A mach1 guide catheter was selected for use.During the procedure, the distal 2-3cm of the catheter was broken and the device did not pass upward to the left common carotid artery.The device was then replaced with another guide catheter which passed smoothly and completed the procedure.No patient complications were reported.It was further reported that the target lesion was non-calcified.The device was removed safely, and the patient condition post procedure was normal.
 
Additional Manufacturer Narrative
This report is being filed to correct the model number and unique identifier (udi) # in response to an fda request.
 
Event or Problem Description

Brand Name
MACH1
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FLEXTRONICS INTERNATIONL EUROPE B V
6201 america center drive
san jose CA 95002
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18364621
Report Number2124215-2023-70728
Device Sequence Number8108596
Product Code DQY
UDI-Device Identifier08714729481591
UDI-Public(01)08714729481591(17)240828(10)60317091
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K020028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2024
Device Model NumberM001198380
Device Catalogue Number24974
Device Lot Number0060317091
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2023
Supplement Date Received by Manufacturer12/24/2023
06/12/2024
Initial Report FDA Received Date12/20/2023
Supplement Report FDA Received Date01/09/2024
07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexFemale
Patient Weight98 KG